# SDR REXA97150

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tube
- Part number: 6224022001
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO WEATHER RADAR BEING DEFERRED.  REMOVED AND REPLACED RIGHT RADAR AND LEFT EFIS TUBE. (M)
